# SDR UPS05644351

- Difficulty date: April 24, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O'S SMOKE GOGGLES CRACKED LENS.  RR'D F/O'S SMOKE GOGGLES. OK FOR SERVICE.
